SUMUDU TRANSFORM OF PREFUNCTIONS AND ITS APPLICATIONS TO CERTAIN INTEGRAL, INTEGRO DIFFERENTIAL EQUATIONS AND INITIAL VALUE PROBLEMS IN THE BICOMPLEX SPACE.

Saved in:
Bibliographic Details
Title: SUMUDU TRANSFORM OF PREFUNCTIONS AND ITS APPLICATIONS TO CERTAIN INTEGRAL, INTEGRO DIFFERENTIAL EQUATIONS AND INITIAL VALUE PROBLEMS IN THE BICOMPLEX SPACE.
Authors: A., THIRUMALAI1 thirumalai.a2019@vitstudent.ac.in, K., MUTHUNAGAI1 muthunagai@vit.ac.in, AGARWAL, RITU2 ragarwal.maths@mnit.ac.in
Source: Mathematica Bohemica. 2026, Vol. 151 Issue 4, p635-648. 14p.
Database: Mathematics Source
Description
ISSN:08627959
DOI:10.21136/MB.2025.0016-25